Open Access

Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials


Full Text

Coming Soon.





Article Information

TitleRepresentations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 1-8
MathSciNet MR2094503
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

M. N. Atakishiyev, V. A. Groza, and A. U. Klimyk, Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials, Methods Funct. Anal. Topology 10 (2004), no. 1, 1-8.


BibTex

@article {MFAT262,
    AUTHOR = {Atakishiyev, M. N. and Groza, V. A. and Klimyk, A. U.},
     TITLE = {Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {1-8},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=262},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues